# SDR AALA202012229016

- Difficulty date: December 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,322 hours, 34,714 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 22,340 hours, 10,893 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Part serial: 645517
- Condition: Stalled
- Location: Nr 1
- Part time: 22,340 hours, 10,893 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  "ENG1 STALL" ECAM, FL380 CLEAR AIR LIGHT TURBULENCE.  ENGINE RECOVERED BEFORE ECAM COULD BE ACTED ON.  OPERATIONS NORMAL FOR REST OF FLIGHT.  ACCOMPLISHED TSM TASK 73-00-00-810-866-A, NO DISCREPANCIES NOTED.  PERFORMED A SATISFACTORY POWER ASSURANCE CHECK, PER AMM TASK 71-00-00-710-008-B.  AIRCRAFT RETURNED TO RETURN TO SERVICE.
